# SDR CALA2023092902916

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N37555
- Make and model: Boeing 737-9
- Aircraft serial: 67182
- Aircraft time: 1,887 hours, 632 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Module
- Part number: 6937320123
- Part serial: F11729
- Condition: Faulty
- Location: Sta178 - 259.5
- Part time: 1,874 hours, 626 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

ENG ANTI-ICE COWL VALVE LIGHT IS ON. REMOVED AND REPLACED ENGINE AND WING THERMAL ANTI - ICE CONTROL PANEL P5-11  AND PERFORMED  TEST REF MM 30-00-01-710-801  UP TO AND INCLUDING STEP 2G3  CONTINUE WITH STEP 2G4. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1820840  SN OFF 1729 MODULE, ENGINE/  OFF 42-3318-9-0003 1729 ON 42-3318-9-0003 1294 COMPLETED ENGINE AND WING THERMAL ANTI - ICE CONTROL PANEL P5-11 TEST REF MM 30-00-01-710-801. OPS CHECK GOOD TEST PASSED.
